# SDR SIMA20250425002

- Difficulty date: April 25, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER FWD CTR AND AFT SEAL RESTS HAVE CORROSION AROUND THE NUTPLATES (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER FWD, CENTER, AND AFT SEAL RESTS IAW EMB 175 SRM 51-40-08.
